# SDR SWAA2022030331188

- Difficulty date: February 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SCUFF PLATE @ STA 793 HAS CORROSION ON AFT SIDE. / REMOVED AND REPLACED FWD SCUFF PLATE REF SRM 51-40-05 AND AMM 20-60-11
